×

Found 123 Documents (Results 1–100)

Some certain classes of combinatorial numbers and polynomials attached to Dirichlet characters: their construction by \(p\)-adic integration and applications to probability distribution functions. (English) Zbl 1508.11037

Parasidis, Ioannis. N. (ed.) et al., Mathematical analysis in interdisciplinary research. Cham: Springer. Springer Optim. Appl. 179, 795-857 (2021).
MSC:  11B83 11S80 60C05
PDFBibTeX XMLCite
Full Text: DOI

Families of twisted Bernoulli numbers, twisted Bernoulli polynomials, and their applications. (English) Zbl 1375.11022

Milovanović, Gradimir V. (ed.) et al., Analytic number theory, approximation theory, and special functions. In honor of Hari M. Srivastava. New York, NY: Springer (ISBN 978-1-4939-0257-6/hbk; 978-1-4939-0258-3/ebook). 149-214 (2014).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software